Table of Contents Author Guidelines Submit a Manuscript
Tuberculosis Research and Treatment
Volume 2014, Article ID 412893, 6 pages
http://dx.doi.org/10.1155/2014/412893
Clinical Study

Adverse Reactions to Antituberculosis Drugs in Iranian Tuberculosis Patients

1Department of Infectious Diseases and Tuberculosis and Pediatrics Infectious Diseases Research Center, School of Medicine, Arak University of Medical Sciences, Arak 3815934798, Iran
2Department of Infectious Diseases, Valiasr Hospital, Arak University of Medical Sciences, Arak 3815934798, Iran
3Department of Disease Control and Prevention, Health Center of Markazi Province, Arak University of Medical Sciences, Arak 3815934798, Iran
4School of Medicine, Arak University of Medical Sciences, Arak 3815934798, Iran

Received 15 August 2014; Revised 4 November 2014; Accepted 11 November 2014; Published 24 November 2014

Academic Editor: David C. Perlman

Copyright © 2014 Aliasghar Farazi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Abhijeet Singh, Rajendra Prasad, Viswesvaran Balasubramanian, Nikhil Gupta, and Pawan Gupta, “Prevalence of adverse drug reaction with first-line drugs among patients treated for pulmonary tuberculosis,” Clinical Epidemiology and Global Health, 2015. View at Publisher · View at Google Scholar
  • L. Aït Moussa, O. El Bouazzi, S. Serragui, D. Soussi Tanani, A. Soulaymani, and R. Soulaymani, “Rifampicin and isoniazid plasma concentrations in relation to adverse reactions in tuberculosis patients: a retrospective analysis,” Therapeutic Advances in Drug Safety, vol. 7, no. 6, pp. 239–247, 2016. View at Publisher · View at Google Scholar
  • Zahra Emrani, Esphandiar Shojaei, and Hossein Khalili, “Ginger for Prevention of Antituberculosis-induced Gastrointestinal Adverse Reactions Including Hepatotoxicity: A Randomized Pilot Clinical Trial,” Phytotherapy Research, vol. 30, no. 6, pp. 1003–1009, 2016. View at Publisher · View at Google Scholar
  • Shrouq I. Farah, Abd Almonem Abdelrahman, E. Jeffrey North, and Harsh Chauhan, “Opportunities and Challenges for Natural Products as Novel Antituberculosis Agents,” Assay And Drug Development Technologies, vol. 14, no. 1, pp. 29–38, 2016. View at Publisher · View at Google Scholar
  • Kennedy I Amagon, Olufunsho Awodele, and Abidemi J Akindele, “Methionine and vitamin B-complex ameliorate antitubercular drugs-induced toxicity in exposed patients.,” Pharmacology research & perspectives, vol. 5, no. 5, 2017. View at Publisher · View at Google Scholar
  • In Young Jung, Jung Ju Kim, Se Ju Lee, Jinnam Kim, Hye Seong, Wooyong Jeong, Heun Choi, Su Jin Jeong, Nam Su Ku, Sang Hoon Han, Jun Yong Choi, Young Goo Song, Jung Won Park, and June Myung Kim, “Antibiotic-Related Adverse Drug Reactions at a Tertiary Care Hospital in South Korea,” BioMed Research International, vol. 2017, pp. 1–7, 2017. View at Publisher · View at Google Scholar